# SDR AALA2019100199010

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 23,093 hours, 9,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LED WOULD NOT FLASH AT 4R DOOR. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES.
